Interpolation of data by smooth nonnegative functions

Charles Fefferman, Arie Israel, Garving K. Luli

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We prove a finiteness principle for interpolation of data by nonnegative Cm and Cm-1,1functions. Our result raises the hope that one can start to understand constrained interpolation problems in which, e.g., the interpolating function F is required to be nonnegative.

Original languageEnglish (US)
Pages (from-to)305-324
Number of pages20
JournalRevista Matematica Iberoamericana
Volume33
Issue number1
DOIs
StatePublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Constrained interpolation
  • Nonnegative interpolation
  • Whitney extension problem

Fingerprint Dive into the research topics of 'Interpolation of data by smooth nonnegative functions'. Together they form a unique fingerprint.

  • Cite this